# SDR USAA000824

- Difficulty date: June 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLANGE CORRODED 1 INCH WIDE BY 77 INCHES LONG LOWER SURFACE, STATION 640-727 ATTACH FLANGE LBL 6:30.  CORROSION LEVEL 2.  (M)
